# SDR USAABB99062

- Difficulty date: December 31, 1999
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 271T00703
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CDG - FLT 23 - AFTER TAKEOFF FROM CDG, CREW NOTED THE LEFT HYDRAULIC QUANTITY DECREASING TO ZERO, AND THE LEFT SYSTEM QUANTITY AND PRESSURE LIGHTS ILLUMINATING.  CRWE ALSO RECEIVED THE EICAS MESSAGES L HYD QTY AND L HYD SYS PRESS.  FLIGHT RETURNED TO CGD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A SEAL RUPTURED IN THE LEFT EDP PRESSURE AND CASE DRAIN FILTER MODULE ASSEMBLY.  MODULE WAS REPLACED.  THE VENDOR REPORTED THAT A PRESSURE SURGE OCCURED WHICH DESTROYED THE FILTER AND COCKED THE FILTER HOUSING, DAMAGING BOTH THE FILTER HOUSING AND CASE THREADS, RESULTING IN THE LEAK.  (M)
